MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 18; Catheter, angioplasty, peripheral, transluminal

CREAGH MEDICAL ADVANCE SERENITY¿ 18; Catheter, angioplasty, peripheral, transluminal
Model Number SER18-135-60-150
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: the balloon catheter was returned for analysis in two segments.Analysis confirmed balloon separation.The first segment included the catheter main body to the manifold of the proximal bond.The second segment included the balloon portion and tip.Observation of the device at the point of balloon separation from the device main body showed severe elongation of both the inner and outer shaft.There was a device length increase of approximately 41.9cm (31%) from the original specification length.
 
Event or Problem Description
The balloon catheter was used a lower leg angiogram of the superficial femoral artery (sfa).Following crossing the lesion and ballooning, the balloon detached from the catheter and had to be retrieved via a snare.The balloon was fully removed from the patient without harm.The balloon was used to complete the procedure.Additional information indicated the balloon was prepped per ifu and there was no indication of device damage.The site confirmed negative pressure was held during loading and movement to the target lesion.There was no indication of negative pressure loss during loading.The target vessel had moderate calcification with a lesion length of approximately 60-80 mm.The degree of stenosis was noted to be moderate.The reported issue occurred after the initial inflation.The procedure was considered successful.The length of procedure delay was reported to be 10-15 minutes.The patient was reported to be stable without issue.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key20839621
Report Number3005994106-2024-00016
Device Sequence Number19765567
Product Code LIT
UDI-Device Identifier05391525787176
UDI-Public05391525787176
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSER18-135-60-150
Device Lot Number22400515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown